# SDR HEEA966869

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB635
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6221270001
- Condition: Defective
- Location: Cockpit
- Component: Collins, TDR90
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK RECEIVER AND NO POWER OUT. SENT TO COLLINS AVIONICS FOR INSPECTION AND REPAIR.
